# SDR DALA2019062423779

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BEAM #4 FWD EDGE AT GALLEY SERVICE DOOR (R1) (PTAS). NRC 00144: BEAM #4 AT GALLEY SERVICE DOOR (R1) WAS REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G.
